# SDR SWAA2020082009104

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 18,427 hours, 8,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE OVERWING EXIT SIGN HAS COME OFF.   REINSTALLED SIGN IAW SIP
